Almost sure limit theorems for U-statistics

Hajo Holzmann, Susanne Koch, Aleksey Min

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


We relax the moment conditions from a result in almost sure limit theory for U-statistics due to Berkes and Csaki [(Stochastic Process. Appl. 94 (2001) 105)]. We extend this result to the case of convergence to stable laws and also prove a functional version.

Original languageEnglish
Pages (from-to)261-269
Number of pages9
JournalStatistics and Probability Letters
Issue number3
StatePublished - 15 Sep 2004
Externally publishedYes


  • Almost sure limit theorem
  • Functional limit theorem
  • Stable distributions
  • U-statistics


Dive into the research topics of 'Almost sure limit theorems for U-statistics'. Together they form a unique fingerprint.

Cite this